# SDR DHL2005784506

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT SPAR WEB CRACKED AT TAI DUCT CUT OUT AT WS 610.5.  STOP DRILL CRACK IAW B727 SRM 51-10-1.  NDT IAW B727 NDT MAN 51-00-0.  FABRICATED ANGLE USING 2024-T3 .040 PO 9002219. DIM.5 3/4"X 4 1/4" IAW B727 SRM 57-50-3 FIG.4 ALODINE AND PRIME IAW B727 SRM 51-10-2, INSTALLED ANGLE IAW B727 SRM 51-40-3 FIG 1.
